e-ISSN 2147-2475
Respiratory Case Reports
Pulmonary Toxicity Due to Low-Dose Amiodarone Usage [Respir Case Rep]
Respir Case Rep. 2016; 5(2): 117-120 | DOI: 10.5505/respircase.2016.92400

Pulmonary Toxicity Due to Low-Dose Amiodarone Usage

Fatmanur Çelik Başaran1, Canan Doğan2, Ayşe Özsöz3
1Department of Pulmonary Transplantation, Yüksek İhtisas Training And Research Hospital, Ankara, Turkey
2Department of Pulmonary Medicine, Isparta State Hospital, Isparta, Turkey
3Department Of Pulmonary Medicine, Dr. Suat Seren Pulmonary Medicine and Surgery Training and Research Hospital, İzmir, Turkey

Amiodarone is a group III anti-arrhythmic drug which is used for arrhythmia. The pulmonary toxicity due to amiodarone is the major complication which threats the life. Long-term and high dose usage causes pulmonary toxicity. In this report, we present a case of successfully treated pulmonary toxicity which developed after low-dose amiodarone.

Keywords: Amiodaron, Pulmonary Toxicity, low dose

Düşük Doz Amiodaron Kullanımına Bağlı Pulmoner Toksisite

Fatmanur Çelik Başaran1, Canan Doğan2, Ayşe Özsöz3
1Yüksek İhtisas Eğitim Ve Araştırma Hastanesi, Akciğer Nakli Kliniği, Ankara
2Isparta Devlet Hastanesi, Göğüs Hastalıkları Kliniği, Isparta
3Dr. Suat Seren Göğüs Hastalıkları Ve Cerrahisi Eğitim Ve Araştırma Hastanesi, Göğüs Hastalıkları Kliniği, İzmir

Amiodaron aritmi tedavisinde kullanılan grup III antiaritmiktir. Amiodarona bağlı pulmoner toksisite uzun süreli ve yüksek doz kullanımda ortaya çıkan, hayatı tehdit eden bir komplikasyondur. Bu yazıda, düşük doz amiodaron kullanımına bağlı olarak pulmoner toksisite gelişen ve başarı ile tedavi edilen bir olguyu sunduk.

Anahtar Kelimeler: Amiodaron, Pulmoner Toksisite, düşük doz

Fatmanur Çelik Başaran, Canan Doğan, Ayşe Özsöz. Pulmonary Toxicity Due to Low-Dose Amiodarone Usage. Respir Case Rep. 2016; 5(2): 117-120

Corresponding Author: Fatmanur Çelik Başaran, Türkiye
LookUs & Online Makale